Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

An arc graph distance formula for the flip graph


Authors: Funda Gültepe and Christopher J. Leininger
Journal: Proc. Amer. Math. Soc. 145 (2017), 3179-3184
MSC (2010): Primary 57M50; Secondary 57M15
DOI: https://doi.org/10.1090/proc/13451
Published electronically: January 23, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using existing technology, we prove a Masur-Minsky style distance formula for flip-graph distance between two triangulations, expressed as a sum of the distances of the projections of these triangulations into arc graphs of the suitable subsurfaces of $ S$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M50, 57M15

Retrieve articles in all journals with MSC (2010): 57M50, 57M15


Additional Information

Funda Gültepe
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
Email: fgultepe@illinois.edu

Christopher J. Leininger
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61801
Email: clein@math.uiuc.edu

DOI: https://doi.org/10.1090/proc/13451
Received by editor(s): January 29, 2016
Received by editor(s) in revised form: August 24, 2016
Published electronically: January 23, 2017
Additional Notes: The second author was partially supported by NSF grant DMS-1510034.
Communicated by: Kevin Whyte
Article copyright: © Copyright 2017 American Mathematical Society